# SDR SWAA2022041284132

- Difficulty date: March 15, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 20,559 hours, 9,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 CARGO PIT; BS 500I; LBL 25 TO RBL 25; WL 156; AREAS OF CORROSION ON UPPER SIDE OF AFT B/H TO FLOOR BEAM ATTACH ANGLE; AREAS MARKED IN BLACK; DOT: 148-004 / [01] REMOVED DAMAGE FLOOR BEAM ATTACH ANGLE IAW SRM 51-40-02-0G-0;[02] REMOVED CORROSION IAW SRM 51-10-02-0G-0 ITEM 15;[03] EVALUATED ALLOWABLE LIMITS .071 ORIGINAL 'T' .040 REMAINS .031 LOSS FOUND OUT OF LIMITS IAW SRM 53-30-08-1A-1 FIG 103 TOOL USED UT AAR #36647 DUE 05/19/22;[04] VERIFIED STEPS 1 - 3 COMPLETE;[05] VERIFIED STEPS 1; 2; 3 AND 4;[06] UPDATED MEASUREMENTS LIST;[07] LOCATED AND DRILLED FLOOR BEAM ATTACH ANGLE P/N:143A9485-35 I/A/W B737-800 SRM 51-40-05; 51-40-06; AND 51-40-08.   A-TAG#WN12660;[08] VERIFIED FLOOR BEAM ATTACH ANGLE RECEIVED P/N:143A9485-35 I/A/W BOEING DWG 143A9481.;[09] VERIFIED STEP 7;[10] OK GIVEN TO INSTALL FLOOR ATTACH ANGLE;[11] INSTALLED FLOOR ATTACH ANGLE IN FWD CARGO PIT AT STA 500I; LBL 25 TO RBL 25 I/A/W B737-800 SRM 51-40-02-0G-0.;[12] VERIFIED STEP 11
